# SDR 2006UALA00757

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR FUSELAGE TORQUE TUBE CUTOUT SKIN UPPER FWD CORNER CRACKED.  REMOVED CRACK, ACCOMPLISHED A DOUBLER AND FILLER REPAIR PER SRM 53-60-01 REPAIR 5.
